MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 61 RM52240061; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 61 RM52240061; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number UNK_JSE
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was revised and reviewed for analysis.Reason for revision: revision due to dislocation and cup loosening.The non-articular surface of the acetabular cup shows, no cement remaining.Cement manufacturer is unknown.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturer entity d3 corrected to s.E.R.F societe detudes recherche fabrication.An event regarding dislocation and loosening involving an unknown bi-mentum shell was reported.Conclusions: the reported device is an serf product.Written acknowledgement from serf that an investigation has been initiated under ref # (b)(4).

Brand Name
BI-MENTUM CEMENTED CUP 61 RM52240061
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20784285
Report Number3008668801-2024-00005
Device Sequence Number8948951
Product Code LZO
UDI-Device Identifier03662200015474
UDI-Public03662200015474
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberUNK_JSE
Device Lot Number2002680A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown